Alert archive / New York / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 62, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 15, 2024, 1:12 PM EDT for Erie County, Niagara County, New York. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 1:12 PM EDT (17:12 UTC)
- Expired
- Jul 15, 2024, 2:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 8 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 1:20 PM EDT | HAIL 1 | 2 Sw Kenmore, NY | |
| Jul 15, 1:20 PM EDT | HAIL 1 | 3 Nw Buffalo, NY | |
| Jul 15, 1:24 PM EDT | HAIL 1 | 2 S Kenmore, NY | |
| Jul 15, 1:24 PM EDT | HAIL 1.25 | 2 N Buffalo, NY | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 12:21 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
777
WUUS51 KBUF 151712
SVRBUF
NYC029-063-151800-
/O.NEW.KBUF.SV.W.0062.240715T1712Z-240715T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
112 PM EDT Mon Jul 15 2024
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Erie County in western New York...
Southeastern Niagara County in western New York...
* Until 200 PM EDT.
* At 112 PM EDT, a severe thunderstorm was located near Erie Basin
Marina, or near Kenmore, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lockport, Kenmore, Depew, Amherst, and Tonawanda.
This includes Interstate 90 between exits 49 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4327 7848 4291 7847 4285 7893 4291 7890
4293 7891 4296 7893 4296 7896 4298 7901
4299 7902
TIME...MOT...LOC 1712Z 245DEG 44KT 4292 7896
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RSH2 follow-up statements
716
WWUS51 KBUF 151729
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
129 PM EDT Mon Jul 15 2024
NYC029-063-151800-
/O.CON.KBUF.SV.W.0062.000000T0000Z-240715T1800Z/
Erie NY-Niagara NY-
129 PM EDT Mon Jul 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN ERIE AND SOUTHEASTERN NIAGARA COUNTIES...
At 129 PM EDT, a severe thunderstorm was located near Williamsville,
moving northeast at 50 mph. This storm has a history of producing
quarter sized hail.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Buffalo, Cheektowaga, North Tonawanda, Clarence, Lockport, Kenmore,
Depew, Amherst, Tonawanda, and Lancaster.
This includes Interstate 90 between exits 49 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4327 7848 4291 7847 4289 7890 4290 7891
4291 7890 4295 7892 4296 7893 4296 7896
4300 7899
TIME...MOT...LOC 1729Z 245DEG 44KT 4301 7870
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EAJ236
WWUS51 KBUF 151755
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
155 PM EDT Mon Jul 15 2024
NYC029-063-151805-
/O.EXP.KBUF.SV.W.0062.000000T0000Z-240715T1800Z/
Erie NY-Niagara NY-
155 PM EDT Mon Jul 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ERIE AND
SOUTHEASTERN NIAGARA COUNTIES WILL EXPIRE AT 200 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
western New York.
&&
LAT...LON 4327 7848 4291 7847 4289 7890 4290 7891
4291 7890 4295 7892 4296 7893 4296 7896
4300 7899
TIME...MOT...LOC 1755Z 245DEG 44KT 4314 7832
$$
RSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:41 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 15, 12:41 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1241 PM EDT Mon Jul 15 2024
.SYNOPSIS...
An area of thunderstorms will move across the area this
afternoon and evening, bringing a risk of gusty winds and heavy
downpours. An unsettled pattern will continue through mid-week, bringing
periodic chances for showers and thunderstorms. A cold front
will sweep across the area midweek with high pressure building
in its wake bringing mainly dry weather along with cooler and
much less humid conditions for the second half of the work week.
&&
.NEAR TERM /THROUGH TUESDAY/...
...RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HEAVY
DOWNPOURS THIS AFTERNOON AND EVENING...
Updated forecast to account for the issuance of Severe
Thunderstorm Watch Number 538...which is in effect until 7 pm
this evening for all of western and north central New York...as
well as the adjoining waters of Lake Erie...Lake Ontario...and
the Niagara River.
Satellite imagery shows an MCV over Southern Ontario, with this
expected to track across Lake Ontario this afternoon and
evening. MCVs are commonly linked to severe weather in our area
since they increase wind shear to the south of its track. In
this case, timing is diurnally favorable. Leading convective
cells are now over the Niagara Peninsula and Southern Erie and
Chautauqua counties...and most guidance continues to show a
potent area of convection moving from west to east across the
area this afternoon and evening. The timing for the greatest
risk for severe weather in the Niagara Frontier (Buffalo area) 1
- 5 p.m., Genesee Valley (Rochester area ) 3 - 7 p.m., and
Eastern Lake Ontario (Watertown area) 4 - 8 p.m.
There is not as much wind shear as last week (July 10th) when
there were multiple tornadoes in the forecast area, but there
is ample shear to support damaging straight line winds.
However, this should not be downplayed, since damaging winds
typically impact a larger area and can still cause significant
damage. The risk for tornadoes is non-zero, but for most areas
straight line wind gusts will be the main concern...with a
secondary potential for large hail. SPC is on board as well
with much of western and northcentral NY in Slight Risk.
With PWATs up around 1.75 inches, any storms could produce
torrential downpours, although the localized flash flooding risk
is a lesser risk as this activity will be moving fairly
quickly.
Otherwise, the very warm and humid conditions will continue
today with highs mainly in the mid to upper 80s and dew points
in the upper 60s to lower 70s. With the growing confidence for
convection today, believe apparent temperatures will remain
below Heat Advisory criteria across the Genesee Valley and
northern Finger Lakes with the system impacting the area during
the afternoon hours.
Convective wave moves east of the area tonight. Can't rule out a few
scattered showers or an isolated storm overnight, however expect
bulk of the area to remain dry. The next convective wave progged to
bring the next round of showers and storms on Tuesday will approach
western NY as it moves east over western Lake Erie/northern OH late
tonight. It will be another warm and very stick night with lows in
the upper 60s to low 70s.
Tuesday, a longwave trough will remain well upstream of the area
over northwest Ontario. A weak low level trough axis will remain
from the Ohio Valley to New England, with its position modulated by
numerous rounds of convection and associated composite outflow.
Another convectively generated vorticity maxima is forecast to move
east along this boundary Tuesday, supporting another round of
showers and thunderstorms crossing the area from west to east.
Latest model guidance suggests a relatively early arrival of this
feature, moving into Western NY in the morning, then Central NY and
the eastern Lake Ontario region by early afternoon. The arrival of
forcing, clouds, and showers early in the diurnal cycle will likely
limit potential instability and brings a great deal of uncertainty
to the severe weather potential. Deep layer shear is not
particularly strong, up to 30 knots, but the MCV will likely bring a
mesoscale region of enhanced low/mid level shear, convergence, and
ascent as it crosses the region. If stronger storms develop in the
presence of this more favorable MCV environment, localized strong
winds would be the primary hazard.
In the wake of the MCV, a few more showers and thunderstorms may
develop along lake breeze driven convergence zones in the afternoon
and evening, mainly from the Southern Tier through the Finger Lakes
and Central NY. Increasing southwest flow off Lake Erie will likely
produce a stable lake shadow northeast of the lake with mainly dry
weather following the morning/midday convection.
It will be very warm and humid again Tuesday, with highs in the low
80s for Western NY and mid to upper 80s from the Genesee Valley into
Central NY. There may be a brief window of mid 90s heat index from
the Genesee Valley into Central NY, but clouds and convection may
keep temperatures a few degrees lower and prevent Heat Advisory
criteria from being reached.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Tuesday night through Wednesday night the longwave trough will
gradually dig through the Great Lakes, ending up in Quebec by
Thursday morning. One or more convectively augmented shortwaves may
cross NY/PA Tuesday night through Wednesday, supporting ongoing
chances of a few showers and thunderstorms at times. The cold front
will cross the region later Wednesday afternoon, with the chance of
showers and thunderstorms then ending from northwest to southeast
late Wednesday through Wednesday night. Drier and less humid air
will arrive later Wednesday night in the wake of the cold front.
A period of much drier, less humid, and somewhat cooler weather will
arrive Thursday and likely last through the long term period (more
on which follows below). High pressure will build in Thursday and
Thursday night...with an attendant pool of cooler air leading to
highs in the 70s Thursday...and lows ranging through the 50s
Thursday night.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
It's looking like this will be a stretch of spectacular weather
across the region, with a broad ridge of high pressure building
across the region. A weak cold front will drop southward across the
region Sunday, but its passage should largely be rain-free with
possibly an isolated shower. Otherwise, there's good model agreement
providing high confidence in rain-free weather. Temperatures will be
near normal with daytime highs averaging in the mid 70s to lower 80s
and nighttime lows mainly in the mid 50s to lower 60s.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Area of mainly MVFR/IFR CIGS will continue through mid to late
morning across the far western NY terminals (KBUF/KIAG/KJHW) as
enhanced low level moisture moves in across these areas in advance
of approaching wave. These CIGS may last for several hours before
mixing out late this morning.
Otherwise, a convectively augmented shortwave will push across the
region this afternoon and evening with growing confidence for
showers and thunderstorms. Expect brief periods of MVFR/IFR in
heavier showers and storms, with mainly marginal MVFR to low VFR
CIGS otherwise.
Aforementioned wave will move east of the area late in the day/early
evening with a return to predominantly VFR conditions tonight.
Outlook...
Tuesday and Tuesday night...VFR/MVFR with scattered to numerous
showers and thunderstorms.
Wednesday...VFR/MVFR with a chance of showers and thunderstorms.
Thursday and Friday...VFR.
&&
.MARINE...
Southwest winds will increase in response to the passage of an
MCV, resulting in a brief period of small craft conditions on
Lake Erie this afternoon and evening. Southwest flow will
increase again late tonight through Tuesday, producing more
notable chop on both lakes, with possibly a brief period of
Small Craft Advisory conditions on Lake Erie Tuesday.
There will be periodic chances for thunderstorms across eastern Lake
Erie and Lake Ontario through Wednesday, with the potential for
locally higher winds and waves in and near any storms.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ040-
041.
&&
SYNOPSIS...JM
NEAR TERM...Apffel/Hitchcock/JM/JJR
SHORT TERM...Hitchcock/JJR
LONG TERM...Apffel
AVIATION...JM
MARINE...JMHazardous weather outlook, Jul 15, 12:35 PM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1235 PM EDT Mon Jul 15 2024 NYZ001-002-010>012-019>021-085-161645- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Allegany-Southern Erie- 1235 PM EDT Mon Jul 15 2024 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of severe thunderstorms again Tuesday. Isolated damaging wind gusts and brief torrential downpours will be the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>006-013-014-161645- Monroe-Wayne-Northern Cayuga-Oswego-Livingston-Ontario- 1235 PM EDT Mon Jul 15 2024 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of severe thunderstorms again Tuesday. Isolated damaging wind gusts and brief torrential downpours will be the primary hazards. Tuesday will also be very warm and humid, with the heat index possibly reaching the mid 90s prior to the arrival of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-161645- Jefferson-Lewis- 1235 PM EDT Mon Jul 15 2024 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of severe thunderstorms again Tuesday. Isolated damaging wind gusts and brief torrential downpours will be the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-161645- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 1235 PM EDT Mon Jul 15 2024 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of severe thunderstorms again Tuesday. Isolated strong wind gusts and locally higher waves will be the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-161645- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1235 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. There is a Slight Risk of severe thunderstorms from mid afternoon through mid evening today. Isolated strong wind gusts and locally higher waves will be the primary hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a Slight Risk of severe thunderstorms again Tuesday. Isolated strong wind gusts and locally higher waves will be the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
In the hours before
Special weather statement, Jul 15, 9:36 AM EDT, 3 hours 36 minutes before
Special Weather Statement National Weather Service Buffalo NY 936 AM EDT Mon Jul 15 2024 NYZ001>008-010>014-019>021-085-151615- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and Springville 936 AM EDT Mon Jul 15 2024 ...RISK FOR SEVERE WEATHER WITH DAMAGING WINDS ACROSS WESTERN AND NORTH CENTRAL NEW YORK THIS AFTERNOON AND EVENING... There is increasing confidence that an area of strong thunderstorms will move across the region this afternoon and evening. These storms will have the potential to produce damaging winds in excess of 60 mph, torrential downpours, and dangerous lightning. For the Niagara Frontier and far Western NY (including the Buffalo area) the greatest risk for severe weather is between 1 p.m. and 5 p.m. In the Genesee Valley and Western Finger Lakes (including the Rochester area) the greatest risk is between 3 p.m. and 7 p.m. East of Lake Ontario the greatest risk is between 4 p.m. and 8 p.m. Those with outdoor plans this afternoon and evening should monitor the weather and be prepared to take shelter if warnings are issued. Apffel
Local storm report, Jul 15, 12:30 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1230 PM EDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM Marine Tstm Wind 1 WNW Irving 42.57N 79.14W
07/14/2024 M47 MPH LEZ041 NY Mesonet
Mesonet station XSSB Irving - North
Breakwater Light.
&&Local storm report, Jul 15, 12:32 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1232 PM EDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Marine Tstm Wind 3 S Buffalo 42.85N 78.86W
07/14/2024 M42 MPH Erie NY Mesonet
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:57 AM EDT | Small Craft Advisory | BUF | 35 hr | |
| Jul 15, 11:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jul 15, 1:08 PM EDT | Special Marine Warning | BUF | 21 min | |
| Jul 15, 1:50 PM EDT | Special Weather Statement | BUF | Genesee | 40 min |
| Jul 15, 1:54 PM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 15, 1:56 PM EDT | Special Marine Warning | BUF | 49 min | |
| Jul 15, 2:07 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua, Erie | 53 min |
| Jul 15, 2:09 PM EDT | Special Marine Warning | BUF | 36 min | |
| Jul 15, 2:22 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 53 min |
| Jul 15, 2:49 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jul 15, 2:53 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 67 min |
| Jul 15, 3:06 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 54 min |
| Jul 15, 3:08 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 27 min |
| Jul 15, 3:30 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Wyoming | 60 min |
| Jul 15, 3:31 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie | 28 hr |
| Jul 15, 3:49 PM EDT | Tornado Warning | BUF | Genesee, Livingston, Wyoming | 26 min |
| Jul 15, 4:07 PM EDT | Flash Flood Warning | BUF | Erie, Genesee, Wyoming | 4 hr |
| Jul 15, 4:17 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wayne | 58 min |
| Jul 15, 4:40 PM EDT | Tornado Warning | BUF | Ontario, Wayne | 35 min |
| Jul 15, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 54 min |
| Jul 15, 4:55 PM EDT | Flash Flood Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 4 hr |
| Jul 15, 5:26 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jul 15, 5:42 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 63 min |
| Jul 15, 6:24 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 66 min |
| Jul 15, 7:20 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 55 min |
Nearby
Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.